MAUDE Adverse Event Report: MEDIVATORS INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM

MEDIVATORS INC. RENAFLO II HEMOFILTER; HIGH PERMEABILITY DIALYSIS SYSTEM
Lot Number 927194A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), distributor of hemofilters in (b)(6), reported that while a facility was using the medivators hf 1200, a patient lost approximately 200ml of blood.It was reported that there was no harm to the patient.The patient did not experience any symptoms as a result of the blood loss and no additional medical intervention was sought.The unit was not returned for analysis by medivators qa.Based on photos provided, the complaint of a blood filter leak was confirmed.Medivators remains in close contact with (b)(4).Continued investigation is underway.This is a (b)(6) region-specific event.There have been no recent complaints of hemofilter leaks from the u.S.This complaint will continue to be monitored in the medivators complaint handling system.
 
Event or Problem Description
(b)(4), distributor of hemofilters in (b)(6), reported that while a facility was using the medivators hf 1200, a patient lost approximately 200ml of blood.It was reported that there was no harm to the patient.The patient did not experience any symptoms as a result of the blood loss and no additional medical intervention was sought.

Brand Name
RENAFLO II HEMOFILTER
Common Device Name
HIGH PERMEABILITY DIALYSIS SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8633041
Report Number2150060-2019-00043
Device Sequence Number19297151
Product Code KDI
UDI-Device Identifier00677964000089
UDI-Public00677964000089
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Lot Number927194A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;